MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3602
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3 manufacturer address 1: tavor building 1, industrial park.
 
Event or Problem Description
It was reported that there was a gas leak from the needle shaft.An iceforce 2.1 cx 90 degree needle was selected for a cryoablation procedure to treat renal cell cancer.During the integrity test, however, the needle was completely submerged in saline, and a continuous streak of bubbles was seen coming out of the needle shaft.No damage was seen by the operating team.Another iceforce needle was used to complete the procedure, and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D3 manufacturer address 1: tavor building 1, industrial park device evaluated by manufacturer: an iceforce 2.1 cx 90 degree needle (lot# 29332672) was returned to arden hills cis for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were noticed.The needle was connected to the icefx console, the two-minute pretest was performed, and during this test, gas bubbles were noticed escaping from the handle to shaft junction on the device.The needle was disassembled, and it was noticed that there was abnormal glue surrounding the needle shaft, and what appeared to be cracking in the glue.The reported event of a leak in the handle of the device was confirmed and likely caused by glue abnormalities in the handle to shaft junction.

Brand Name
ICEFORCE 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16811729
Report Number2124215-2023-18601
Device Sequence Number5992258
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public07290104831003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Device Lot Number0029332672
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown